# SDR UALA2011122107040

- Difficulty date: December 18, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 49,306 hours, 19,730 cycles
- Engine: Iae V2522A5
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Pinched
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PA FAULT RETURNED.  STAYS HOT AND SQUEALS.  FOUND WIRE BUNDLE BEHIND F/A INBD SEAT PINCHED.  REPAIRED WIRE AND RE-ROUTED BUNDLE AND SECURED, OPS CHECKED GOOD.  NO FAULTS.
